# SDR SWAA2023112816128

- Difficulty date: October 30, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BS 867 BETWEEN STRINGER 26L AND STRINGER 27L AFT CARGO COMPARTMENT 2023-661583<[01] REPLACED ANGLE - SUPPORT BS 867 BETWEEN STRINGER 26L AND STRINGER 27L AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9.;[02] REPLACED ANGLE - SUPPORT BS 867 BETWEEN STRINGER 26L AND STRINGER 27L AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9.
